# SDR CALA2023092002830

- Difficulty date: September 19, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N76054
- Make and model: Boeing 767424ER
- Aircraft serial: 29449
- Aircraft time: 88,571 hours, 12,602 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF CREW NOTICED APU IS OFF WITH APU GEN OFF...CREW STARTED THE APU , BUT APU GEN WOULD NOT COME ONLINE. SINCE LEFT GEN WAS ALREADY DEF INOP (LP5783755) COULD NOT CONTINUE (ONE GEN OPS) ...TOMC MO ON ARRIVAL CREW STATED THEY ATTEMPTED 3 SEPERATE APU STARTS AND APU STARTED ON GROUND AND GENERATOR CAME ONLINE.  GROUND POWER GENERATOR WOULD NOT COME ONLINE AND APU GEN SWITCH GAD AN OFF DISCONNECTED AND LOAD APPLIED TO APU VIA AIR BLEED,PACK AND LIGHT ILLUMINATED.  UTILITY BUS L+R SWITCHES FOUND IN THE OFF HYDRAULIC OPERATION.  APU OPERATES AS NORMAL AND IS VERIFIED VIA POSITION.  AIRCRAFT RETURNED TO NORMAL CONFIG ATA 24 MAINT PAGE BPCU BITE TEST RAN REF FIM 24-20 FAULT TREE 821. 2 FAULTS SHOWED 49-61-00-702-001-001 AND SHOWED NO EXISTING FAULTS. APU RAN FOR IN EXISTING FAULTS "L GEN CONT SW" AND "L OIL IN T SNSR". THIS AN APPROX 1 HOUR UNDER LOAD AND APU PARAMETERS MONITORED FOR FAULTS REFER TO DEFERRAL LP 5783755. NO OTHER FAULTS EXISTED ON NORMAL OPERATION. APU AND APU GENERATOR OPS NORMAL BPCU BITE PROCEDURE. APU BITE TEST ALSO CARRIED OUT REF AMM 49-61-00-702-001-001 AND SHOWED NO EXISTING FAULTS. APU RAN FOR AN APPROX 1 HOUR UNDER LOAD AND APU PARAMETERS MONITORED FOR NORMAL OPERATION. APU AND APU GENERATOR OPS NORMAL
